# SDR ASOA201705191612

- Difficulty date: May 19, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 33,807 hours, 26,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460015
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, FRAME 18 AND HAS CORROSION AROUND THREE NUTPLATE HOLES.  R & R THE FLOORBEAM IAW SRM 51-40-02.
